# SDR SWAA2022100545333

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN ATTACH ANGLE IS CRACKED BS293 RBL55 WL208. / [01] CRACKED ON FWD PASSENGER CABIN ATTACH ANGLE BS293 RBL55 WL208 WITH NEXT DIMENSIONS L=1.263' NEXT TOOL USED CALIPER ID:ATS2738;S/N:A22004095;DATE:04/2022;DUE:04/2023 FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-15-1A-2 IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] REMOVED FWD PASSENGER CABIN ATTACH ANGLE BS293 RBL55 WL208 P/N 141A8312-3 I.A.W SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 COMPLETED.   VERIFIED MEASUREMENT TABLE;[04] LOCATED AND DRILLED NEW FWD PASSENGER CABIN ATTACH ANGLE IS CRACKED BS293 RBL55 WL208 PER REF SRM 51-40-05;[05] INSTALLED NEW FWD PASSENGER CABIN ATTACH ANGLE IS CRACKED BS293 RBL55 WL208 PER REF SRM 51-40-02 AND DWG NBR 141A8310;[06] CORRECTION ENTRY 4 AND 5 : LOCATED; DRILLED AND INSTALLED NEW FWD PASSENGER CABIN ATTACH ANGLE BS293 RBL55 WL208 PER REF SRM 51-40-02 AND DWG NBR 141A8310;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED MEASUREMENT TABLE
